# SDR SWAA2021021148025

- Difficulty date: February 1, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FORWARD ATTACH ASSY WEB CRACKED AT LEFT AND RIGHT FLANGES; RIB #8 STATION 867. / REPLACED DAMAGED RIB PER SRM 51-40-02.
